# SDR YTRA2024091626001

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N785RL
- Make and model: Skrsky S76C
- Aircraft serial: 760639
- Aircraft time: 9,380 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47302501
- Part serial: 3089
- Condition: Intermittent
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FIRE LIGHT ILLUMINATED INTERMITTENTLY IN LANDING PHASE OF FLIGHT. REMOVED AND REPLACED #2 REAR FLAME DETECTOR.
